# SDR DHL2007793028

- Difficulty date: December 6, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STATION 1130 BETWEEN STRINGER 29R AND 30.  REMOVED SHEAR TIE AT AFT CARGO COMPARTMENT STATION 1130 STRINGER 29R TO 30 AS REQUIRED IAW B-727 SRM 53-10-4 FIGURE 15.  FABRICATED NEW SHEAR TIE ANGLE MATERIAL USED 7075-T6 0.063" PO NR 9006022 DIMENSION 4.75" BY 2" IAW B-727 SRM 53-10-4 FIGURE 15.  TREATED AND PRIMED SHEAR TIE AND AREA IAW B-727 SRM 51-10-2.  INSTALLED SHEAR TIE IAW B-727 SRM 53-10-4 FIGURE 15.
